loading... close

My mother is going to start her 3-month treatment of TCH next week. Has anyone been through this treatment? If so, what where your side effects during treatment?

Carly Zehner Profile
Preguntada por

anónimo

Learning About Breast Cancer over 2 years
  • Rotem Adar Profile
    anónimo
    Learning About Breast Cancer
    Just confirming that by TCH you mean Taxotere, Carboplatin and Herceptin. I just finished my chemo regimen in January. Everyone is different but I had food aversions, weight gain from the steroids, my hair fell out (though not completely, I never actually went bald, but I did shave it GI Jane style), and the worst side effect was from the Neulasta shot (white blood cell booster) shot I had to take the day after chemo. It causes flu like symptoms. Oh, a few other symptoms from the chemo was a lot of exhaustion and fatigue, and I'm not sure if this tied in to the fatigue but it hurt me too much to wear high heels. I'm sure it had to do with my body being so tired. Hope this helps!
    over 2 years Bandera
    • Carly Zehner Profile
      anonymous
      Learning About Breast Cancer

      Wow, thanks so much Rotem for giving me that in depth response! I did mean Taxotere, Carboplatin, Herceptin. I feel like I am better prepared now on what to expect from my mom. How was your nausea throughout it all? Also, we're the worst of our...

      more

      Wow, thanks so much Rotem for giving me that in depth response! I did mean Taxotere, Carboplatin, Herceptin. I feel like I am better prepared now on what to expect from my mom. How was your nausea throughout it all? Also, we're the worst of our side effects on days 2-5 after chemo? I have been reading that those are when a person really feels the side effects and then it dies down...let me know. Thanks again I truly appreciate it!

      over 2 years Bandera
    • Carly Zehner Profile
      anónimo
      Learning About Breast Cancer

      Wow, thanks so much Rotem for giving me that in depth response! I did mean Taxotere, Carboplatin, Herceptin. I feel like I am better prepared now on what to expect from my mom. How was your nausea throughout it all? Also, we're the worst of our...

      más

      Wow, thanks so much Rotem for giving me that in depth response! I did mean Taxotere, Carboplatin, Herceptin. I feel like I am better prepared now on what to expect from my mom. How was your nausea throughout it all? Also, we're the worst of our side effects on days 2-5 after chemo? I have been reading that those are when a person really feels the side effects and then it dies down...let me know. Thanks again I truly appreciate it!

      over 2 years Bandera
    • Comentario

Educational Video

Personal Story

  • No related Story

Related Topics

Looking for another topic?
Use the search box in the top right.